# SDR 98ZZZM305

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4924374
- Condition: Misrepaired
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INADEQUATE REPAIRS ON THE FLOOR SEAT TRACKS AT BS 695 LBL 44.5.  (M)
